# SDR IPXA2024062742586

- Difficulty date: May 13, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fr 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING ACFT INSP.- FRAME WEB BETWEEN FRAME 86L AND 87L IN AFT ACCESORY COMPT. ARE BENT AND CRACKED. DOT AA025. INSTALLED FRAME WEB BETWEEN FRAME 86 & 87 LH STGR 34 IAW SRM 51-40-21 P/N:CR3213-5-02, BTCH:0004070310. APPLIED CIC AT FRAME WEB BETWEEN FR 86 & 87 LH STGR34 IAW EO:M-5100-2780-L.
